# SDR CALA2021060700799

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 66,668 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040820600
- Condition: Scratched
- Location: Frms 47-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6229 DURING INSPECTION OF LOWER FUSE EXTERNAL SURFACE FR47-FR70 FOUND SCRATCH FUSE SKIN FR53-54 STGR29L-30L. EVALUATE IAW THE CURRENT SRM STANDARDS. SEQ 461 ZONE 100. 2 SCRATCHES FOUND ON FUSELAGE SKIN BTW FR53-54 STR29-30 LH. SCRATCHES BLENDED IAW SRM 51-73-00 REV 135. WITH FOLLOWING DIMENSIONS: REWORK1 125MM AFT FR54, 37MM ABOVE STGR29: L=32.57MM; W=24.80MM; MRT=1.42MM; NMT=1.6MM. REWORK2 26MM AFT OF FR54, 37MM ABOVE STGR29: L=60MM;W=29.56MM;MRT=1.45MM;NMT=1.6MM. 3-00-11-300-029 REV.135 REQUIRED.MATERIAL CONFORMATION PERORMED IAW SRM 53-00-11-300-029 REV.135. MATERIALS USED: MATERIAL SHEET DISTANCE BTW REWORK1 AND REWORK2=40MM REWORKS BTW FR53-54, STGR 29L-30L ARE OUT OF PROXIMITY BTW DISTANCE OF DAMAGES SRM 53-41- 11-283-001 FIG.1 SH.1 REV.135 IMPLEMENTATION OF REPAIR IAW SRM 5 -6 B/N:0202061169 QTY:4EA, MATERIAL RIVET P/N:NAS1097DD6-9 B/N:0 P/N:HL111VF6-4 B/N 0212139554 QTY:4EA, MATERIAL COLLAR P/N: HL79 P/N:2024-T3 CLAD.071" B/N: 0202036226 QTY:0,45EA, MATERIAL HILOK 53 QTY:1EA.REPAIR SRM TASK 53-00-11-300-029 REV.135 PERFORMED. 191841923 QTY:0,3 LB, MATERIAL SEALANT PN:PS890B-2 B/N: 02121525 EMENTS REFER TO SDI STEP.NDT INSPECTION IS PERFORMED IAW AIRBUS A320 NTM 51-10-04 AND 51-10-08 REV.130 DATED NOV/2020. P/N OF SKIN PANEL: D5347040820600 CUTOUT DIMENSIONS: L=115MM; W=45MM, DOUBLER THICKNESS=1.8MM DOUBLER DIMENSIOS: L=220MM;W=100 MM; KTHIS REPAIR IS PERMANENT CATERGORY B. FOR INSPECTION REQUIR NORTEC 600 EQ20006055 CAL.EXP: JAN/2022. OLYMPUS 45MG EQ20005807
